MathSciNet Relay Station
MathSciNet bibliographic data
MR2338387 (2008i:42013) 42A38 (11K55 28A80 42A55)
Jorgensen, Palle E. T.; Kornelson, Keri A.; Shuman, Karen L. Affine systems: asymptotics at infinity for fractal measures. Acta Appl. Math. 98 (2007), no. 3, 181–222.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement